74.3K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Coming off Tamoxifen

1 REPLY 1

Re: Coming off Tamoxifen

Hi tgregory

 

Sorry that you havent had a response to your post yet.  I feel sure that there are others here who can share their experiences with you.  Hopefully this will help to bump it up the list.

 

If you would like to talk to anyone about this, please do call our free Helpline, 0808 800 6000.  Or maybe you would prefer to post in the Ask Our Nurses area on the Forum?

 

Best wishes
Anna
Digital Community Officer

Coming off Tamoxifen

Hi
I've taken Tamoxifen for 6 months but due to getting every possible side effect and the NHS predict website only saying it makes a .3 difference I have stopped taking it. With Oncologist guidance for a month. Now on week 3. However since a week after stopping it I am getting continual aches in my healthy side. Has anyone else experienced this please?